# SDR DXTA2019051302386

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 14,171 hours, 8,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Seal
- Part number: 7424B452PRF89L30
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

IN FLIGHT CLIMBING THROUGH FL 300, ANTI ICE OFF, MACH .78, AIRFRAME VIBRATION WAS FELT. MORE SIGNIFICANT IN THE CABIN AND LAVATORY THAN COCKPIT. VIBRATION WAS INTERMITTENT. WAS NOT RELATED TO THROTTLE POSITION BUT OCCURRED AT SPEEDS AT OR ABOVE MACH .78. CORRECTIVE ACTION, PERFORMED ENGINE VIB SURVEYS ON BOTH ENGINE NO DEFECTS NOTED. COULD DUPLICATE VIBRATION ON GROUND ON 05-13-2019. PERFORMED VISUAL INSPECTION OF A/C AND FOUND LT MLG DOOR SEAL DETERIORATED. JACKED A/C AND RETRACTED GEAR AND CHECKED ALL GEAR DOORS ALL GOOD. REMOVED AND REPLACED LT MLG DOOR SEALS ALONG WITH ALL FOUR SLAT BUZZ STRIPS ON EACH WING.
